MathSciNet Relay Station
MathSciNet bibliographic data
MR2643805 35Q53 (35B30)
Li, Yongsheng; Yan, Wei; Yang, Xingyu Well-posedness of a higher order modified Camassa-Holm equation in spaces of low regularity. J. Evol. Equ. 10 (2010), no. 2, 465–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement